# SDR SCNA20251215489

- Difficulty date: November 21, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 612,126 hours, 23,695 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE OF INTERCOSTAL BS 500G -1 BTW S25 - 26R IN FWD CARGO.   THE ANGLE OF INTERCOSTAL WAS REPLACED IAW SRM 51-40-02-0G-0.
